# SDR DALA2017073105917

- Difficulty date: July 30, 2017
- Submitted: August 3, 2017
- Operation: Air carrier
- Aircraft: N977AT
- Make and model: Boeing 717-200
- Aircraft serial: 55036
- Aircraft time: 43,707 hours, 29,733 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Condition: Cracked
- Location: Cargo Door Frame
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED OUTER PAN (FWD EDGE) BS 370 BETWEENS BEAM 1 AND 2 AT FWD CARGO COMPARTMENT DOOR.  THE PAN WAS REPAIRED IAW SRM. 52-30-02-2R PROCEDURE 3.
